Hello, Brea! Racing heartbeat and high blood pressure have been reported infrequently as a side effect of starting Zoloft:
"Uncommon (0.1% to 1%): Hypertension, tachycardia"
Although these side effects often resolve within a few days to a week or so they should be reported to your doctor as you may need to discuss other medication options.
Best regards, Wild Cat
It happened to me when I first started I did discuss with my doctor and he said to continue now I'm a month in and no side affects at all. I'm actually feeling happier. But you should definitely talk with your doctor regarding any symptoms you are feeling.
Hope you get better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
18 days on 50 mg zoloft. today whole body was anxious. heart beating faster than usual. is this nor?
Updated 25 Aug 2013 • 2 answers
Updated 23 Jun 2014 • 1 answer
Updated 5 Nov 2015 • 2 answers
Updated 6 Dec 2016 • 1 answer
Updated 5 Jan 2019 • 3 answers